# SDR DALA2025120208793

- Difficulty date: December 1, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N118DY
- Make and model: Airbus A321-211
- Aircraft serial: 10140
- Aircraft time: 15,312 hours, 6,546 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Faulted
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUE TO F/CTL SLATS FAULT ECAM WARNING WHILE SELECTING FLAPS 1.   FOUND SLAT ACTUATOR 6083CM TORQUE LIMITER TRIPPED ON THE RIGHT WING. REPLACED SLAT ACTUATOR 6083CM. (LP 4394964)
